# SDR SIMA951921

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 253
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Box
- Part number: 24589000
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4003 - DURING CLIMB-OUT, PILOT SUSPECTED NOSE GEAR WAS NOT FULLY RETRACTED (PRIMARY NOSE GEAR PREVIOUSLY HELD).  CREW DID NOT GET INDICATION ON SECONDARY PANEL.  RETURNED TO ROD WHERE MAINTENANCE REPLACED THE NOSE GEAR UPLOCK BOX AND PERFORMED GEAR CHECKS.  AIRCRAFT RETURNED TO SERVICE.  (X)
